MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD CR TIB BRG 12X63/67; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD CR TIB BRG 12X63/67; PROSTHESIS, KNEE
Catalog Number 183422
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee revision due to major poly wear and loss of tibial fixation.The presence of metallosis was noted.It was reported that no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections were updated: b4; b5; d1; d2; d4; d9; g3; g4; g6; h1; h2; h4; h11.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h10; h11.Visual examination of the returned products identified signs of implantation on the femoral implant, with surface scratches and foreign material adhered to the implant's surface.The articular surface has surface scratches and wear on a condyle.The tibial implant shows signs of use with scuffing and wear on the stem portion of the implant, no foreign debris was noted on the implant.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Visual examination of the provided videos found the knee to be unstable prior to the revision procedure along with the tibial plate loose enough from the bone cement to be able to remove by hand.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: anatomic alignment of the right knee arthroplasty with osteolysis along the tibial implant as noted.No frank implant loosening.Implant fit and alignment are maintained.Bone quality is osteopenic.There is radiolucency along the tibial implant as noted.No evidence of implant loosening.A definitive root cause cannot be determined.The complaint was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD CR TIB BRG 12X63/67
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21944992
Report Number0001825034-2025-01294
Device Sequence Number12898570
Product Code JWH
UDI-Device Identifier00880304271067
UDI-Public(01)00880304271067(17)221015(10)363840
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2022
Device Catalogue Number183422
Device Lot Number363840
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/30/2025
09/23/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date07/22/2025
09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
141252: TIBIAL TRAY: 2012032179; 183006: FEMORAL COMPONENT: UNKNOWN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight70 KG